# SDR NACA20110006

- Difficulty date: January 26, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 65,466 hours, 49,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 65C1835412
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WING BOX UPPER SKIN STIFFENER AT FS 727, RBL 7.  FABRICATED AND INSTALLED WING BOX UPPER SKIN STIFFENER AT FS 727 RBL 7 IAW B737 DWG 65C18354 REV A SHEET 1 AND BOEING SMAL REQUEST.
